RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1969, Volume 14, Issue 1, Pages 51–63 (Mi tvp1116)  

This article is cited in 15 scientific papers (total in 15 papers)

Integral limit theorems taking into account large deviations when Cramer's condition does not hold. I

A. V. Nagaev

Tashkent

Abstract: Let $\xi_1,…,\xi_n$ be a sequence of independent equally distributed random variables with $\mathbf M\xi_n=0$. Throughout the paper it is supposed that the density function $p(x)$ of $\xi^n$ has the property
$$ p(x)\sim e^{-|x|^{1-\varepsilon}},\quad0<\varepsilon<1,\quad|x|\to\infty. $$
The problem we deal with is to describe the behaviour of the probability $\mathbf P\{\xi_1+…+\xi_n>x\}$ when $x$ tends to infinity so that $x>\sqrt n$.

Full text: PDF file (585 kB)

English version:
Theory of Probability and its Applications, 1969, 14:1, 51–64

Bibliographic databases:

Received: 10.10.1967

Citation: A. V. Nagaev, “Integral limit theorems taking into account large deviations when Cramer's condition does not hold. I”, Teor. Veroyatnost. i Primenen., 14:1 (1969), 51–63

Citation in format AMSBIB
\Bibitem{Nag69}
\by A.~V.~Nagaev
\paper Integral limit theorems taking into account large deviations when Cramer's condition does not hold.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1969
\vol 14
\issue 1
\pages 51--63
\mathnet{http://mi.mathnet.ru/tvp1116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=247651}
\zmath{https://zbmath.org/?q=an:0196.21002|0172.21901}
\transl
\jour Theory Probab. Appl.
\yr 1969
\vol 14
\issue 1
\pages 51--64
\crossref{http://dx.doi.org/10.1137/1114006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1116
  • http://mi.mathnet.ru/eng/tvp/v14/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers

    This publication is cited in the following articles:
    1. А. А. Боровков, “Большие уклонения сумм случайных величин двух типов”, Матем. тр., 4:2 (2001), 3–26  mathnet  mathscinet  zmath; A. A. Borovkov, “Large Deviations of Sums of Random Variables of Two Types”, Siberian Adv. Math., 11:4 (2001), 1–24
    2. Dingcheng Wang, Chun Su, Zhishui Hu, “Precise large deviation for random sums of random walks with dependent heavy-tailed steps”, Дальневост. матем. журн., 3:1 (2002), 34–51  mathnet
    3. Ng K.W., Tang Q.H., Yan J.A., Yang H.L., “Precise large deviations for sums of random variables with consistently varying tails”, Journal of Applied Probability, 41:1 (2004), 93–107  crossref  mathscinet  zmath  isi
    4. Su C., Tang Q.H., “Heavy-tailed distributions and their applications”, Probability, Finance and Insurance, 2004, 218–236  isi
    5. А. В. Колодзей, “Теорема о вероятностях больших уклонений для разделимых статистик, не уовлетворяющих условию Крамера”, Дискрет. матем., 17:2 (2005), 87–94  mathnet  crossref  mathscinet  zmath  elib; A. V. Kolodzei, “A theorem on the probabilities of large deviations for decomposable statistics that do not satisfy Cramér's condition”, Discrete Math. Appl., 15:3 (2005), 255–262  crossref
    6. А. А. Боровков, А. А. Могульский, “Интегро-локальные и интегральные теоремы для сумм случайных величин с семиэкспоненциальными распределениями”, Сиб. матем. журн., 47:6 (2006), 1218–1257  mathnet  mathscinet  zmath  elib; A. A. Borovkov, A. A. Mogul'skii, “Integro-local and integral theorems for sums of random variables with semiexponential distributions”, Siberian Math. J., 47:6 (2006), 990–1026  crossref  isi  elib
    7. А. А. Могульский, “О больших уклонениях времени первого прохождения для случайного блуждания с семиэкспоненциально распределенными скачками”, Сиб. матем. журн., 47:6 (2006), 1323–1341  mathnet  mathscinet  zmath; A. A. Mogul'skii, “Large deviations of the first passage time for a random walk with semiexponentially distributed jumps”, Siberian Math. J., 47:6 (2006), 1084–1101  crossref  isi
    8. Blanchet J.H., Liu J., “State–Dependent Importance Sampling for Regularly Varying Random Walks”, Advances in Applied Probability, 40:4 (2008), 1104–1128  crossref  mathscinet  zmath  isi
    9. Denisov D., Dieker A.B., Shneer V., “Large deviations for random walks under subexponentiality: The big–jump domain”, Annals of Probability, 36:5 (2008), 1946–1991  crossref  mathscinet  zmath  isi
    10. А. А. Могульский, “Интегральные и интегро-локальные теоремы для сумм случайных величин с семиэкспоненциальными распределениями”, Сиб. электрон. матем. изв., 6 (2009), 251–271  mathnet  mathscinet  elib
    11. Asselah A., “Annealed Lower Tails for the Energy of a Charged Polymer”, Journal of Statistical Physics, 138:4–5 (2010), 619–644  crossref  mathscinet  zmath  isi
    12. Denisov D., Foss S., Korshunov D., “Asymptotics of randomly stopped sums in the presence of heavy tails”, Bernoulli, 16:4 (2010), 971–994  crossref  mathscinet  zmath  isi
    13. Olvera-Cravioto M., Glynn P.W., “Uniform approximations for the M/G/1 queue with subexponential processing times”, Queueing Syst, 68:1 (2011), 1–50  crossref  isi
    14. А. А. Боровков, А. А. Могульский, “Условные принципы умеренно больших уклонений для траекторий случайных блужданий и процессов с независимыми приращениями”, Матем. тр., 16:2 (2013), 45–68  mathnet  mathscinet; A. A. Borovkov, A. A. Mogul'skiǐ, “Conditional moderately large deviation principles for the trajectories of random walks and processes with independent increments”, Siberian Adv. Math., 25:1 (2015), 39–55  crossref
    15. А. А. Боровков, А. А. Могульский, “Принципы умеренно больших уклонений для траектории случайных блужданий и процессов с независимыми приращениями”, ТВП, 58:4 (2013), 648–671  mathnet  crossref  elib; A. A. Borovkov, A. A. Mogul'skii, “Moderately large deviation principles for trajectories of random walks and processes with independent increments”, Theory Probab. Appl., 58:4 (2014), 562–581  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:501
    Full text:159

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2016